# SDR CPCP20080021

- Difficulty date: March 27, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N270AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 270
- Aircraft time: 29,196 hours, 33,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND UNDER THE PLATE BTW FR 42-43, BL O.  PLATE AT FR 42-43 BL O REPAIRED IAW SRI-DO/TS-1616/08-10077 AND EO NR E2-53MR-195.
